# SDR JJBA20210510006

- Difficulty date: May 3, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 35,636 hours, 22,236 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON PAX DOOR BTW STR 8-10 BTW STA X4746-4903. ON PAX DOOR, BTW STA X4684, 5-X4903 AND BTW STR 8L-10L PAINT STRIP FOR INVESTIGATION. SKIN REPAIRED ON PAX DOOR. DVI USING 30X MAGNIFYING GLASSES C/OUT. NO FAULT.
